Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 236548, 13 pages
http://dx.doi.org/10.1155/2013/236548
Research Article

The Higher Accuracy Fourth-Order IADE Algorithm

1College of Engineering, Universiti Tenaga Nasional, Jalan Ikram-UNITEN, 43000 Kajang, Selangor, Malaysia
2Ibnu Sina Institute of Fundamental Science Studies, Universiti Teknologi Malaysia, 81310 Skudai, Johor, Malaysia
3Faculty of Information Science and Technology, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor, Malaysia

Received 21 May 2013; Accepted 26 July 2013

Academic Editor: Juan Manuel Peña

Copyright © 2013 N. Abu Mansor et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. Abu Mansor, A. K. Zulkifle, N. Alias, M. K. Hasan, and M. J. N. Boyce, “The Higher Accuracy Fourth-Order IADE Algorithm,” Journal of Applied Mathematics, vol. 2013, Article ID 236548, 13 pages, 2013. https://doi.org/10.1155/2013/236548.